E-ISSN 2149-9934
Advanced Search
All
Title
Authors
Abstract
Key Word
Full Text
DOI
Type of the Article
Year
to
Search Results
Rhabdomyolysis Secondary to Quetiapine and Olanzapine Intoxication
(JEMCR 2014; 5: 87-89)
DOI: 10.5152/jaemcr.2014.72687
Thalamic Infarct due to Electrical Injury
(JEMCR 2014; 5: 244-246)
DOI: 10.5152/jaemcr.2014.576
An Interesting Methanol Poisoning: Case Report
(JEMCR 2014; 5: 262-264)
DOI: 10.5152/jaemcr.2014.578
Melena Associated with Ganoderma lucidum: A Case Report
(JEMCR 2015; 6: 7-9)
DOI: 10.5152/jaemcr.2015.741
Acute Adrenal Hemorrhage in an Elderly Patient
(JEMCR 2015; 6: 10-12)
DOI: 10.5152/jaemcr.2015.742
Rhabdomyolysis Associated with Opiate Abuse: A Case Report
(JEMCR 2015; 6: 13-15)
DOI: 10.5152/jaemcr.2015.746
Datura Stramonium Poisoning: Two Case Reports
(JEMCR 2017; 8: 4-6)
DOI: 10.5152/jemcr.2016.1471
Author’s Corner
Reviewer's Corner
Survey
AVES | Copyright © 2017 Emergency Medicine Physicians Association of Turkey | Latest Update: 28.06.2017